MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 6 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 6 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219501400
Medical Device Problem Codes Failure to Cut (2587); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Laceration(s) (1946); Skin Tears (2516)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, using meshgraft ii, the skin graft was partially completed.The quality of the graft was not good when it came out of the meshgraft.Thickness of the graft: 0.3mm.The medical professional indicated harm/injury to the patient.The graft was damaged when using the meshgraft, but the graft was used.An additional unplanned skin graft was necessary to complete the operation of an additional graft site.There was a surgical delay of about 1 hour, and the patient was under anesthesia during this time.There were no sutures needed.Due diligence is in process, no further information is available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2 country: switzerland.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).No product was returned; the images provided confirm that the device did not cut properly.The reported event states that the single-use dermacarrier was reused, which is classified as an off-label use.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to off-label use.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, g1, g3, g6, h1, h2, h6, h10, and h11.Review of the most recent repair record could not be completed because the device has not been returned for evaluation and repair.The images provided confirmed that the device was not cutting properly.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information regarding the event.

Brand Name
6 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20546751
Report Number0001526350-2024-01305
Device Sequence Number12647638
Product Code FZW
UDI-Device Identifier00889024372573
UDI-Public(01)00889024372573(17)260223(10)65045172
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219501400
Device Lot Number65045172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer03/26/2025
09/22/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date03/28/2025
10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DERMACARRIER.PN: 00219501300.SN: UNK.LN: 65935702.; DERMACARRIER.PN: 00219501400.SN: UNK.LN: 64633880.; MESHGRAFT II.PN: 00219500100.SN: (B)(6).LN: UNK.; MESHGRAFT II.PN: 00219500100.SN: (B)(6).LN: UNK.; MESHGRAFT II.PN: RK-0100-770-0N.SN AND LN: UNK.; MESHGRAFT II.PN: RK-0100-770-0N.SN AND LN: UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexMale